MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number 7715305
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv1351 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that rep received a product complaint from hospital for our groshong 3 fr basic kit (7715305).After catheter insertion within 24 hr they found a leakage in the catheter, so they told us they will going to remove the catheter.10-sep-2020 information received from customer: the leakage was external so whenever they infuse any medication or saline that was leaking, no blood leakage.Picc was placed so blood exposure was there.Some delay happened in medication delivery but they called the ir who placed the picc and he managed to repair the line with the second repair kit inside the kit which they kept safely, after that they are using the same line for all medication.As per the details provided by the dr their was some damage in the catheter externally and they managed to repair that.Staff managed to repair and use the same line.It was stated the nurse who placed this line is experienced and always uses a 10cc syringe for medication infusion and flushing.

Brand Name
GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10547641
Report Number3006260740-2020-03284
Device Sequence Number3507240
Product Code LJS
UDI-Device Identifier00801741035289
UDI-Public(01)00801741035289
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K926331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number7715305
Device Lot NumberRECV1351
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1